# SDR SIMA20140428002

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 34,311 hours, 31,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT LARGE EMERGENCY LIGHT AT RT WING EXIT HATCH INOPERATIVE.  RESET EXTERNAL DC POWER SUPPLY & PERFORMED EMERGENCY LIGHT OPERATIONAL CHECK IAW AMM 33-50-00.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
